Vinorelbine-related acute cardiopulmonary toxicity

Nataly Karminsky, Ofer Merimsky, Fleix Kovner, Moshe Inbar

Research output: Contribution to journalArticlepeer-review

Abstract

Three cases of possible acute cardiopulmonary toxicity following the administration of vinorelbine are reported. The symptoms mimicked acute cardiac ischemia. However, neither ECO changes nor elevations of serum enzymes were observed. The outcome is favorable in 90% of patients developing this adverse event. The putative mechanism remains to be elucidated.

Original languageEnglish
Pages (from-to)180-182
Number of pages3
JournalCancer Chemotherapy and Pharmacology
Volume43
Issue number2
DOIs
StatePublished - 1999

Keywords

  • Cardiac toxicity
  • Pulmonary toxicity
  • Vinca alkaloids
  • Vinorelbine

Fingerprint

Dive into the research topics of 'Vinorelbine-related acute cardiopulmonary toxicity'. Together they form a unique fingerprint.

Cite this